Drug Strategy News

Posted On Monday, December 20, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region.
Since December 1st, there has been nine suspected opioid-related overdose deaths, including three people on December 18th.
No particular colour or unusual symptoms have been reported. Dangerous drugs continue to circulate locally causing an increased risk of overdose.
Please see the PDF below for more information.

Read More...

Posted On Friday, December 03, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region.
Frontline workers are reporting a significant increase in overdoses related to batches of fentanyl of the following colours: green, blue, red, purple, and “multi-coloured”. Many of these batches are reportedly causing heavy sedation and/or require a naloxone response. 
Emergency Services have responded to 28-suspected overdoses throughout Waterloo...

Read More...

Posted On Tuesday, November 23, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region. 
There has been reports of a light blue/teal/turquoise fentanyl causing a signifgant increase in overdoses in Waterloo Region.
Naloxone administration has been required for many of the overdoses along with intense breath coaching.
Please see the PDF for the full alert

Read More...

Posted On Friday, November 19, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region.
Emergency Services in Waterloo Region have responded to an increased number of calls related to dangerous and unexpected reactions following drug use.
There are no reports of a specific colour of substance circulating. Unexpected reactions are life threatening and can include extreme agitation, unexpected physical aggression, hallucinations, hyperthermia, delirium,...

Read More...

Posted On Tuesday, November 02, 2021

The Overdose Monitoring Alert and Response System (OMARS) is issuing an Overdose Alert for the Waterloo Region. 
Over the past weekend (October 29-31) emergency services in Waterloo Region have responded to 21 overdose related calls, including one suspected overdose death.
There are no reports of a specific colour of substance circulating. Unexpected reactions include extreme drowsiness and lethargy even after naloxone is administered.
Please...

Read More...

Contact Us